On the uniform boundedness of elements of the type $\exp(ih)$ in Hermitian lmc-algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 55-62
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a4,
author = {\v{S}t\v{e}rbov\'a, Dina},
title = {On the uniform boundedness of elements of the type $\exp(ih)$ in {Hermitian} lmc-algebras},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {55--62},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039883},
zbl = {0688.46026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a4/}
}
TY - JOUR AU - Štěrbová, Dina TI - On the uniform boundedness of elements of the type $\exp(ih)$ in Hermitian lmc-algebras JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 55 EP - 62 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a4/ LA - en ID - AUPO_1988_27_1_a4 ER -
%0 Journal Article %A Štěrbová, Dina %T On the uniform boundedness of elements of the type $\exp(ih)$ in Hermitian lmc-algebras %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 55-62 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a4/ %G en %F AUPO_1988_27_1_a4
Štěrbová, Dina. On the uniform boundedness of elements of the type $\exp(ih)$ in Hermitian lmc-algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 55-62. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a4/